Alert archive / Virginia / Wind Advisories in 2015
Wind Advisory 15, NWS Blacksburg, VA
NWS Blacksburg, VA issued this wind advisory at Nov 12, 2015, 3:42 AM EST for 23 counties in Virginia; Alleghany County, Ashe County, Watauga County, North Carolina; 4 counties in West Virginia. It took effect at Nov 12, 2015, 12:00 PM EST. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Nov 12, 2015, 3:42 AM EST (08:42 UTC)
- In effect from
- Nov 12, 2015, 12:00 PM EST
- Expired
- Nov 14, 2015, 6:00 AM EST
- In force
- 42 hr
- Issued by
- NWS Blacksburg, VA
All 30 counties
Alleghany County, NC, Ashe County, NC, Watauga County, NC, Alleghany County, VA, Bath County, VA, Bland County, VA, Botetourt County, VA, Carroll County, VA, City of Buena Vista, VA, City of Covington, VA, City of Galax, VA, City of Lexington, VA, City of Radford, VA, City of Roanoke, VA, City of Salem, VA, Craig County, VA, Floyd County, VA, Giles County, VA, Grayson County, VA, Montgomery County, VA, Pulaski County, VA, Roanoke County, VA, Rockbridge County, VA, Smyth County, VA, Tazewell County, VA, Wythe County, VA, Greenbrier County, WV, Mercer County, WV, Monroe County, WV, Summers County, WV
The radar
The Roanoke radar (KFCX), 34 km from the middle of the area, began a volume at 08:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 8.7 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2233 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
081 WWUS71 KRNK 120842 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 342 AM EST THU NOV 12 2015 ...GUSTY WINDS EXPECTED TODAY THROUGH SATURDAY MORNING... .GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED BEGINNING THIS AFTERNOON AS A STRONG COLD FRONT PASSES ACROSS THE AREA...WHILE DEEP UPPER LEVEL DISTURBANCES WILL PUSH ACROSS THE CENTRAL APPALACHIANS BOTH TONIGHT AND FRIDAY NIGHT. PASSAGE OF THE COLD FRONT WILL BRING A BRIEF SURGE OF GUSTY WINDS...WHILE INTENSE ENERGY ASSOCIATED WITH THE UPPER LEVEL DISTURBANCES WILL MAKE FOR MORE PROLONGED STRONG WINDS. THE MOUNTAIN VALLEYS CAN EXPECT 35 TO 45 MPH GUSTS...WHILE THE HIGHER RIDGES CAN EXPECT GUSTS TO REACH 50 TO 55 MPH. WIND SPEEDS WILL DIMINISH EARLY SATURDAY AS HIGH PRESSURE ENTERS THE AREA FROM THE WEST. NCZ001-002-018-VAZ007-009>020-022>024-WVZ042>044-507-508-121645- /O.NEW.KRNK.WI.Y.0015.151112T1700Z-151114T1100Z/ ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE- PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH- ROANOKE-BOTETOURT-ROCKBRIDGE-MERCER-SUMMERS-MONROE- EASTERN GREENBRIER-WESTERN GREENBRIER- INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE... TAZEWELL...MARION...BLAND...PEARISBURG...WYTHEVILLE...RADFORD... PULASKI...BLACKSBURG...INDEPENDENCE...WHITETOP...TROUTDALE... VOLNEY...GALAX...FLOYD...NEW CASTLE...CLIFTON FORGE...COVINGTON... HOT SPRINGS...ROANOKE...SALEM...FINCASTLE...LEXINGTON... BUENA VISTA...BLUEFIELD...FLAT TOP...HINTON...HIX...UNION... LEWISBURG...WHITE SULPHUR SPRINGS...ALDERSON...QUINWOOD...DUO... RAINELLE 342 AM EST THU NOV 12 2015 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM EST SATURDAY. * LOCATIONS...AREAS ALONG AND WEST OF THE BLUE RIDGE. * HAZARDS...GUSTY WEST TO NORTHWEST WINDS. * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH. STRONGEST GUSTS WILL OCCUR ALONG THE RIDGETOPS. * TIMING...THIS AFTERNOON THROUGH SATURDAY MORNING. * IMPACTS...WIDELY SCATTERED DOWNED TREES. SPORADIC POWER OUTAGES ARE ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS SUSTAINED WINDS OF 31 TO 39 MPH...OR WIND GUSTS OF 46 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG WILL LIKELY CAUSE SPORADIC POWER OUTAGES AND CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. UNFASTENED ITEMS SUCH AS GARBAGE CANS AND LAWN FURNITURE SHOULD BE MOVED INDOORS. && $$
8 follow-up statements
558 WWUS71 KRNK 121620 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 1120 AM EST THU NOV 12 2015 ...GUSTY WINDS EXPECTED THIS AFTERNOON THROUGH SATURDAY MORNING... .GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED BEGINNING THIS AFTERNOON AS A STRONG COLD FRONT PASSES ACROSS THE AREA...WHILE DEEP UPPER LEVEL DISTURBANCES WILL PUSH ACROSS THE CENTRAL APPALACHIANS BOTH TONIGHT AND FRIDAY NIGHT. PASSAGE OF THE COLD FRONT WILL BRING A BRIEF SURGE OF GUSTY WINDS...WHILE INTENSE ENERGY ASSOCIATED WITH THE UPPER LEVEL DISTURBANCES WILL MAKE FOR MORE PROLONGED STRONG WINDS. THE MOUNTAIN VALLEYS CAN EXPECT 35 TO 45 MPH GUSTS...WHILE THE HIGHER RIDGES CAN EXPECT GUSTS TO REACH 50 TO 55 MPH. WIND SPEEDS WILL DIMINISH EARLY SATURDAY AS HIGH PRESSURE ENTERS THE AREA FROM THE WEST. NCZ001-002-018-VAZ007-009>020-022>024-WVZ042>044-507-508-130100- /O.CON.KRNK.WI.Y.0015.151112T1700Z-151114T1100Z/ ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE- PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH- ROANOKE-BOTETOURT-ROCKBRIDGE-MERCER-SUMMERS-MONROE- EASTERN GREENBRIER-WESTERN GREENBRIER- INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE... TAZEWELL...MARION...BLAND...PEARISBURG...WYTHEVILLE...RADFORD... PULASKI...BLACKSBURG...INDEPENDENCE...WHITETOP...TROUTDALE... VOLNEY...GALAX...FLOYD...NEW CASTLE...CLIFTON FORGE...COVINGTON... HOT SPRINGS...ROANOKE...SALEM...FINCASTLE...LEXINGTON... BUENA VISTA...BLUEFIELD...FLAT TOP...HINTON...HIX...UNION... LEWISBURG...WHITE SULPHUR SPRINGS...ALDERSON...QUINWOOD...DUO... RAINELLE 1120 AM EST THU NOV 12 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SATURDAY... * LOCATIONS...AREAS ALONG AND WEST OF THE BLUE RIDGE. * HAZARDS...GUSTY WEST TO NORTHWEST WINDS. * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH. STRONGEST GUSTS WILL OCCUR ALONG THE RIDGETOPS. * TIMING...THIS AFTERNOON THROUGH SATURDAY MORNING. * IMPACTS...WIDELY SCATTERED DOWNED TREES. SPORADIC POWER OUTAGES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS SUSTAINED WINDS OF 31 TO 39 MPH...OR WIND GUSTS OF 46 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG WILL LIKELY CAUSE SPORADIC POWER OUTAGES AND CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. UNFASTENED ITEMS SUCH AS GARBAGE CANS AND LAWN FURNITURE SHOULD BE MOVED INDOORS. && $$ MBS
777 WWUS71 KRNK 122243 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 543 PM EST THU NOV 12 2015 ...GUSTY WINDS EXPECTED THROUGH SATURDAY MORNING... .GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED AS DEEP UPPER LEVEL DISTURBANCES PUSH ACROSS THE CENTRAL APPALACHIANS BOTH TONIGHT AND FRIDAY NIGHT. THE MOUNTAIN VALLEYS CAN EXPECT 35 TO 45 MPH GUSTS...WHILE THE HIGHER RIDGES CAN EXPECT GUSTS TO REACH 50 TO 55 MPH. WIND SPEEDS WILL DIMINISH EARLY SATURDAY AS HIGH PRESSURE ENTERS THE AREA FROM THE WEST. NCZ001-002-018-VAZ007-009>020-022>024-WVZ042>044-507-508-130645- /O.CON.KRNK.WI.Y.0015.000000T0000Z-151114T1100Z/ ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE- PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH- ROANOKE-BOTETOURT-ROCKBRIDGE-MERCER-SUMMERS-MONROE- EASTERN GREENBRIER-WESTERN GREENBRIER- INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE... TAZEWELL...MARION...BLAND...PEARISBURG...WYTHEVILLE...RADFORD... PULASKI...BLACKSBURG...INDEPENDENCE...WHITETOP...TROUTDALE... VOLNEY...GALAX...FLOYD...NEW CASTLE...CLIFTON FORGE...COVINGTON... HOT SPRINGS...ROANOKE...SALEM...FINCASTLE...LEXINGTON... BUENA VISTA...BLUEFIELD...FLAT TOP...HINTON...HIX...UNION... LEWISBURG...WHITE SULPHUR SPRINGS...ALDERSON...QUINWOOD...DUO... RAINELLE 543 PM EST THU NOV 12 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SATURDAY... * LOCATIONS...AREAS ALONG AND WEST OF THE BLUE RIDGE. * HAZARDS...GUSTY WEST TO NORTHWEST WINDS. * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH. STRONGEST GUSTS WILL OCCUR ALONG THE RIDGETOPS. * TIMING...THROUGH SATURDAY MORNING. * IMPACTS...WIDELY SCATTERED DOWNED TREES. SPORADIC POWER OUTAGES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS SUSTAINED WINDS OF 31 TO 39 MPH...OR WIND GUSTS OF 46 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG WILL LIKELY CAUSE SPORADIC POWER OUTAGES AND CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. UNFASTENED ITEMS SUCH AS GARBAGE CANS AND LAWN FURNITURE SHOULD BE MOVED INDOORS. THE PUBLIC IS ENCOURAGED TO REPORT ANY WIND DAMAGE OR WIND SPEEDS TO THE NATIONAL WEATHER SERVICE VIA EMAIL AT RNK.SKYWARN@NOAA.GOV OR AT PHONE NUMBER 1...8 6 6...2 1 5...4 3 2 4. FOR ADDITIONAL WEATHER INFORMATION...VISIT US ON THE WEB AT HTTP://WWW.ERH.NOAA.GOV OR AT HTTP://WEATHER.GOV. REPORTS ARE ALSO WELCOME ON OUR FACEBOOK PAGE OR TWITTER FEED @NWSBLACKSBURG. && $$
188 WWUS71 KRNK 130410 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 1110 PM EST THU NOV 12 2015 ...STRONG GUSTY WINDS EXPECTED THROUGH SATURDAY MORNING... .STRONG AND GUSTY WEST TO NORTHWEST WINDS WILL OCCUR AT INTERVALS THROUGH EARLY SATURDAY...AS SEVERAL UPPER IMPULSES WORK ACROSS THE CENTRAL APPALACHIANS AND MID ATLANTIC. GUSTS UP 50 TO 55 MPH CAN BE EXPECTED AT TIMES...ESPECIALLY ON THE RIDGES AND FAVORED MOUNTAIN GAPS THAT FACE WEST AND NORTHWEST. WIND SPEEDS WILL DIMINISH EARLY SATURDAY AS HIGH PRESSURE ENTERS THE AREA FROM THE WEST. NCZ001-002-018-VAZ007-009>020-022>024-WVZ042>044-507-508-131215- /O.CON.KRNK.WI.Y.0015.000000T0000Z-151114T1100Z/ ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE- PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH- ROANOKE-BOTETOURT-ROCKBRIDGE-MERCER-SUMMERS-MONROE- EASTERN GREENBRIER-WESTERN GREENBRIER- INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE... TAZEWELL...MARION...BLAND...PEARISBURG...WYTHEVILLE...RADFORD... PULASKI...BLACKSBURG...INDEPENDENCE...WHITETOP...TROUTDALE... VOLNEY...GALAX...FLOYD...NEW CASTLE...CLIFTON FORGE...COVINGTON... HOT SPRINGS...ROANOKE...SALEM...FINCASTLE...LEXINGTON... BUENA VISTA...BLUEFIELD...FLAT TOP...HINTON...HIX...UNION... LEWISBURG...WHITE SULPHUR SPRINGS...ALDERSON...QUINWOOD...DUO... RAINELLE 1110 PM EST THU NOV 12 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SATURDAY... * LOCATIONS...AREAS ALONG AND WEST OF THE BLUE RIDGE. * HAZARDS...STRONG AND GUSTY WEST TO NORTHWEST WINDS. * WINDS...WEST 20 TO 30 MPH WITH GUSTS 50 TO 55 MPH. STRONGEST GUSTS WILL OCCUR ALONG THE RIDGETOPS. * TIMING...THROUGH SATURDAY MORNING. * IMPACTS...WIDELY SCATTERED DOWNED TREES AND SPORADIC POWER OUTAGES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS SUSTAINED WINDS OF 31 TO 39 MPH...OR WIND GUSTS OF 46 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG WILL LIKELY CAUSE SPORADIC POWER OUTAGES AND CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. UNFASTENED ITEMS SUCH AS GARBAGE CANS AND LAWN FURNITURE SHOULD BE MOVED INDOORS. THE PUBLIC IS ENCOURAGED TO REPORT ANY WIND DAMAGE OR WIND SPEEDS TO THE NATIONAL WEATHER SERVICE VIA EMAIL AT RNK.SKYWARN@NOAA.GOV OR AT PHONE NUMBER 1...8 6 6...2 1 5...4 3 2 4. FOR ADDITIONAL WEATHER INFORMATION...VISIT US ON THE WEB AT HTTP://WWW.ERH.NOAA.GOV OR AT HTTP://WEATHER.GOV. REPORTS ARE ALSO WELCOME ON OUR FACEBOOK PAGE OR TWITTER FEED @NWSBLACKSBURG. && $$
764 WWUS71 KRNK 130811 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 311 AM EST FRI NOV 13 2015 ...STRONG WINDS EXPECTED THROUGH SATURDAY MORNING... .STRONG AND GUSTY WEST TO NORTHWEST WINDS WILL OCCUR AT INTERVALS THROUGH EARLY SATURDAY...AS SEVERAL UPPER IMPULSES WORK ACROSS THE CENTRAL APPALACHIANS AND MID ATLANTIC. GUSTS UP 50 TO 55 MPH CAN BE EXPECTED AT TIMES...ESPECIALLY ON THE RIDGES AND FAVORED MOUNTAIN GAPS THAT FACE WEST AND NORTHWEST. WIND SPEEDS WILL DIMINISH SATURDAY AS HIGH PRESSURE ENTERS THE AREA FROM THE WEST. NCZ001-002-018-VAZ007-009>020-022>024-WVZ042>044-507-508-131615- /O.CON.KRNK.WI.Y.0015.000000T0000Z-151114T1100Z/ ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE- PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH- ROANOKE-BOTETOURT-ROCKBRIDGE-MERCER-SUMMERS-MONROE- EASTERN GREENBRIER-WESTERN GREENBRIER- INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE... TAZEWELL...MARION...BLAND...PEARISBURG...WYTHEVILLE...RADFORD... PULASKI...BLACKSBURG...INDEPENDENCE...WHITETOP...TROUTDALE... VOLNEY...GALAX...FLOYD...NEW CASTLE...CLIFTON FORGE...COVINGTON... HOT SPRINGS...ROANOKE...SALEM...FINCASTLE...LEXINGTON... BUENA VISTA...BLUEFIELD...FLAT TOP...HINTON...HIX...UNION... LEWISBURG...WHITE SULPHUR SPRINGS...ALDERSON...QUINWOOD...DUO... RAINELLE 311 AM EST FRI NOV 13 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SATURDAY... * LOCATIONS...AREAS ALONG AND WEST OF THE BLUE RIDGE. * HAZARDS...STRONG AND GUSTY WEST TO NORTHWEST WINDS. * WINDS...WEST 20 TO 30 MPH WITH GUSTS TO 50 TO 55 MPH. STRONGEST GUSTS WILL OCCUR ALONG THE RIDGETOPS. * TIMING...THROUGH EARLY SATURDAY MORNING. * IMPACTS...WIDELY SCATTERED DOWNED TREES AND SPORADIC POWER OUTAGES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS SUSTAINED WINDS OF 31 TO 39 MPH...OR WIND GUSTS OF 46 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG WILL LIKELY CAUSE SPORADIC POWER OUTAGES AND CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. UNFASTENED ITEMS SUCH AS GARBAGE CANS AND LAWN FURNITURE SHOULD BE MOVED INDOORS. THE PUBLIC IS ENCOURAGED TO REPORT ANY WIND DAMAGE OR WIND SPEEDS TO THE NATIONAL WEATHER SERVICE VIA EMAIL AT RNK.SKYWARN@NOAA.GOV OR AT PHONE NUMBER 1...8 6 6...2 1 5...4 3 2 4. FOR ADDITIONAL WEATHER INFORMATION...VISIT US ON THE WEB AT HTTP://WWW.ERH.NOAA.GOV OR AT HTTP://WEATHER.GOV. REPORTS ARE ALSO WELCOME ON OUR FACEBOOK PAGE OR TWITTER FEED @NWSBLACKSBURG. && $$
683 WWUS71 KRNK 131501 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 1001 AM EST FRI NOV 13 2015 ...STRONG WINDS EXPECTED THROUGH SATURDAY MORNING... .STRONG AND GUSTY WEST TO NORTHWEST WINDS WILL OCCUR AT INTERVALS THROUGH EARLY SATURDAY...AS SEVERAL UPPER IMPULSES WORK ACROSS THE CENTRAL APPALACHIANS AND MID ATLANTIC. GUSTS UP 50 TO 55 MPH CAN BE EXPECTED AT TIMES...ESPECIALLY ON THE RIDGES AND FAVORED MOUNTAIN GAPS THAT FACE WEST AND NORTHWEST. WIND SPEEDS WILL DIMINISH SATURDAY...AS HIGH PRESSURE ENTERS THE AREA FROM THE WEST. NCZ001-002-018-VAZ007-009>020-022>024-WVZ042>044-507-508-132315- /O.CON.KRNK.WI.Y.0015.000000T0000Z-151114T1100Z/ ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE- PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH- ROANOKE-BOTETOURT-ROCKBRIDGE-MERCER-SUMMERS-MONROE- EASTERN GREENBRIER-WESTERN GREENBRIER- INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE... TAZEWELL...MARION...BLAND...PEARISBURG...WYTHEVILLE...RADFORD... PULASKI...BLACKSBURG...INDEPENDENCE...WHITETOP...TROUTDALE... VOLNEY...GALAX...FLOYD...NEW CASTLE...CLIFTON FORGE...COVINGTON... HOT SPRINGS...ROANOKE...SALEM...FINCASTLE...LEXINGTON... BUENA VISTA...BLUEFIELD...FLAT TOP...HINTON...HIX...UNION... LEWISBURG...WHITE SULPHUR SPRINGS...ALDERSON...QUINWOOD...DUO... RAINELLE 1001 AM EST FRI NOV 13 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SATURDAY... * LOCATIONS...AREAS ALONG AND WEST OF THE BLUE RIDGE. * HAZARDS...STRONG AND GUSTY WEST TO NORTHWEST WINDS. * WINDS...WEST 20 TO 30 MPH WITH GUSTS TO 50 TO 55 MPH. STRONGEST GUSTS WILL OCCUR ALONG THE RIDGETOPS. * TIMING...THROUGH EARLY SATURDAY MORNING. * IMPACTS...WIDELY SCATTERED DOWNED TREES AND SPORADIC POWER OUTAGES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS SUSTAINED WINDS OF 31 TO 39 MPH...OR WIND GUSTS OF 46 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG WILL LIKELY CAUSE SPORADIC POWER OUTAGES AND CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. UNFASTENED ITEMS SUCH AS GARBAGE CANS AND LAWN FURNITURE SHOULD BE MOVED INDOORS. THE PUBLIC IS ENCOURAGED TO REPORT ANY WIND DAMAGE OR WIND SPEEDS TO THE NATIONAL WEATHER SERVICE VIA EMAIL AT RNK.SKYWARN@NOAA.GOV OR AT PHONE NUMBER 1...8 6 6...2 1 5...4 3 2 4. FOR ADDITIONAL WEATHER INFORMATION...VISIT US ON THE WEB AT HTTP://WWW.ERH.NOAA.GOV OR AT HTTP://WEATHER.GOV. REPORTS ARE ALSO WELCOME ON OUR FACEBOOK PAGE OR TWITTER FEED @NWSBLACKSBURG. && $$
097 WWUS71 KRNK 132005 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 305 PM EST FRI NOV 13 2015 ...STRONG WINDS EXPECTED THROUGH SATURDAY MORNING... .STRONG AND GUSTY WEST TO NORTHWEST WINDS WILL OCCUR AT INTERVALS THROUGH EARLY SATURDAY...AS SEVERAL UPPER IMPULSES WORK ACROSS THE CENTRAL APPALACHIANS AND MID ATLANTIC REGION. GUSTS UP 50 TO 55 MPH CAN BE EXPECTED AT TIMES...ESPECIALLY ON THE RIDGES AND FAVORED MOUNTAIN GAPS THAT FACE WEST AND NORTHWEST. WIND SPEEDS WILL DIMINISH SATURDAY...AS HIGH PRESSURE ENTERS THE AREA FROM THE WEST. NCZ001-002-018-VAZ007-009>020-022>024-WVZ042>044-507-508-140415- /O.CON.KRNK.WI.Y.0015.000000T0000Z-151114T1100Z/ ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE- PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH- ROANOKE-BOTETOURT-ROCKBRIDGE-MERCER-SUMMERS-MONROE- EASTERN GREENBRIER-WESTERN GREENBRIER- INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE... TAZEWELL...MARION...BLAND...PEARISBURG...WYTHEVILLE...RADFORD... PULASKI...BLACKSBURG...INDEPENDENCE...WHITETOP...TROUTDALE... VOLNEY...GALAX...FLOYD...NEW CASTLE...CLIFTON FORGE...COVINGTON... HOT SPRINGS...ROANOKE...SALEM...FINCASTLE...LEXINGTON... BUENA VISTA...BLUEFIELD...FLAT TOP...HINTON...HIX...UNION... LEWISBURG...WHITE SULPHUR SPRINGS...ALDERSON...QUINWOOD...DUO... RAINELLE 305 PM EST FRI NOV 13 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SATURDAY... * LOCATIONS...AREAS ALONG AND WEST OF THE BLUE RIDGE. * HAZARDS...STRONG AND GUSTY WEST TO NORTHWEST WINDS. * WINDS...WEST 20 TO 30 MPH WITH GUSTS TO 50 TO 55 MPH. STRONGEST GUSTS WILL OCCUR ALONG THE RIDGETOPS. * TIMING...THROUGH EARLY SATURDAY MORNING. * IMPACTS...WIDELY SCATTERED DOWNED TREES AND SPORADIC POWER OUTAGES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS SUSTAINED WINDS OF 31 TO 39 MPH...OR WIND GUSTS OF 46 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG WILL LIKELY CAUSE SPORADIC POWER OUTAGES AND CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. UNFASTENED ITEMS SUCH AS GARBAGE CANS AND LAWN FURNITURE SHOULD BE MOVED INDOORS. THE PUBLIC IS ENCOURAGED TO REPORT ANY WIND DAMAGE OR WIND SPEEDS TO THE NATIONAL WEATHER SERVICE VIA EMAIL AT RNK.SKYWARN@NOAA.GOV OR AT PHONE NUMBER 1...8 6 6...2 1 5...4 3 2 4. FOR ADDITIONAL WEATHER INFORMATION...VISIT US ON THE WEB AT HTTP://WWW.ERH.NOAA.GOV OR AT HTTP://WEATHER.GOV. REPORTS ARE ALSO WELCOME ON OUR FACEBOOK PAGE OR TWITTER FEED @NWSBLACKSBURG. && $$
709 WWUS71 KRNK 140337 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 1037 PM EST FRI NOV 13 2015 ...STRONG WINDS TO PERSIST UNTIL DAWN... .STRONG AND GUSTY WEST TO NORTHWEST WINDS WILL PERSIST UNTIL DAWN. WIND SPEEDS WILL SUBSIDE DURING THE DAY SATURDAY...AS HIGH PRESSURE BUILDS IN FROM THE WEST. NCZ001-002-018-VAZ007-009>020-022>024-WVZ042>044-507-508-141100- /O.CON.KRNK.WI.Y.0015.000000T0000Z-151114T1100Z/ ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE- PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH- ROANOKE-BOTETOURT-ROCKBRIDGE-MERCER-SUMMERS-MONROE- EASTERN GREENBRIER-WESTERN GREENBRIER- INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE... TAZEWELL...MARION...BLAND...PEARISBURG...WYTHEVILLE...RADFORD... PULASKI...BLACKSBURG...INDEPENDENCE...WHITETOP...TROUTDALE... VOLNEY...GALAX...FLOYD...NEW CASTLE...CLIFTON FORGE...COVINGTON... HOT SPRINGS...ROANOKE...SALEM...FINCASTLE...LEXINGTON... BUENA VISTA...BLUEFIELD...FLAT TOP...HINTON...HIX...UNION... LEWISBURG...WHITE SULPHUR SPRINGS...ALDERSON...QUINWOOD...DUO... RAINELLE 1037 PM EST FRI NOV 13 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SATURDAY... * LOCATIONS...AREAS ALONG AND WEST OF THE BLUE RIDGE. * HAZARDS...STRONG AND GUSTY WEST TO NORTHWEST WINDS. * WINDS...WEST 20 TO 30 MPH WITH GUSTS TO 50 TO 55 MPH. STRONGEST GUSTS WILL OCCUR ALONG THE RIDGETOPS. * TIMING...THROUGH EARLY SATURDAY MORNING. * IMPACTS...WIDELY SCATTERED DOWNED TREES AND SPORADIC POWER OUTAGES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS SUSTAINED WINDS OF 31 TO 39 MPH...OR WIND GUSTS OF 46 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG WILL LIKELY CAUSE SPORADIC POWER OUTAGES AND CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. UNFASTENED ITEMS SUCH AS GARBAGE CANS AND LAWN FURNITURE SHOULD BE MOVED INDOORS. THE PUBLIC IS ENCOURAGED TO REPORT ANY WIND DAMAGE OR WIND SPEEDS TO THE NATIONAL WEATHER SERVICE VIA EMAIL AT RNK.SKYWARN@NOAA.GOV OR AT PHONE NUMBER 1...8 6 6...2 1 5...4 3 2 4. FOR ADDITIONAL WEATHER INFORMATION...VISIT US ON THE WEB AT HTTP://WWW.ERH.NOAA.GOV OR AT HTTP://WEATHER.GOV. REPORTS ARE ALSO WELCOME ON OUR FACEBOOK PAGE OR TWITTER FEED @NWSBLACKSBURG. && $$
522 WWUS71 KRNK 141101 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 601 AM EST SAT NOV 14 2015 ...WIND WILL DIMINISH TODAY... NCZ001-002-018-VAZ007-009>020-022>024-WVZ042>044-507-508-141215- /O.EXP.KRNK.WI.Y.0015.000000T0000Z-151114T1100Z/ ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE- PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH- ROANOKE-BOTETOURT-ROCKBRIDGE-MERCER-SUMMERS-MONROE- EASTERN GREENBRIER-WESTERN GREENBRIER- INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE... TAZEWELL...MARION...BLAND...PEARISBURG...WYTHEVILLE...RADFORD... PULASKI...BLACKSBURG...INDEPENDENCE...WHITETOP...TROUTDALE... VOLNEY...GALAX...FLOYD...NEW CASTLE...CLIFTON FORGE...COVINGTON... HOT SPRINGS...ROANOKE...SALEM...FINCASTLE...LEXINGTON... BUENA VISTA...BLUEFIELD...FLAT TOP...HINTON...HIX...UNION... LEWISBURG...WHITE SULPHUR SPRINGS...ALDERSON...QUINWOOD...DUO... RAINELLE 601 AM EST SAT NOV 14 2015 ...WIND ADVISORY HAS EXPIRED... WIND GUSTS HAD DROPPED TO LESS THAN 30 MPH EARLY THIS MORNING. WINDS WILL CONTINUE TO DIMINISH AND WILL BE LIGHT AND VARIABLE BY THIS EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this wind advisory went out at Nov 11, 10:08 PM EST, 5 hours 34 minutes earlier.
Area forecast discussion, Nov 11, 10:08 PM EST, 5 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 1008 PM EST WED NOV 11 2015 .SYNOPSIS... A FAST MOVING COLD FRONT WILL APPROACH FROM THE WEST LATE TONIGHT BEFORE CROSSING THE REGION THURSDAY MORNING. BEHIND THE FRONT COOLER WEATHER AND GUSTY WINDS ARE EXPECTED INTO FRIDAY NIGHT...FOLLOWED BY HIGH PRESSURE AND TRANQUIL WEATHER BY SUNDAY. && .NEAR TERM /THROUGH THURSDAY/... AS OF 1000 PM EST WEDNESDAY... KEEPING IT COOLER EAST OF THE MOUNTAINS TONIGHT WHERE WILL ONLY SEE SOME HIGHER CLOUDS. TEMPS ARE RUNNING A COUPLE DEGREES COOLER THAN FORECAST AND HAVE ADJUSTED THESE DOWN. TEMPS WILL STEADY OR WARM TOWARD MORNING IN THE MOUNTAINS AS SOUTHWEST TO SOUTH FLOW INCREASES AND CLOUDS INCREASE AND LOWER. THE REGIONAL RADAR SHOWS EASTERN EDGE OF SHOWERS TO CVG-SDF...WITH MAIN AXIS ALONG THE FRONT SITUATED FROM EVV-MEM. WILL SEE THESE SHOWERS ARRIVING INTO THE SE WV MTNS/FAR SW VA MTNS BY DAWN. NO OTHER MAJOR CHANGES MADE TO THE FORECAST. PREVIOUS DISCUSSION FROM EARLY AFTERNOON... AXIS OF HIGH PRESSURE WAS OVER THE FORECAST AREA THIS AFTERNOON SO WINDS WERE GENERALLY LESS THAN 6 MPH. AS THE HIGH MOVES OFFSHORE AND THE DEEP LOW OVER IOWA MOVE EAST WINDS WILL BECOME SOUTH TO SOUTHWEST. WIND SPEEDS WILL INCREASE OVERNIGHT..ESPECIALLY AT HIGHER ELEVATIONS AS A SOUTHWEST LOW LEVEL JET RAMPS UP TO AROUND 40 KNOTS OVER THE MOUNTAINS. 12Z MODELS...INCLUDING THE LOCAL WRF WERE IN GOOD AGREEMENT WITH THE TIMING OF THE SHOWERS IN THE MORNING. HAVE SLOWED DOWN THE ARRIVAL IN THE FAR WESTERN COUNTY WARNING AREA UNTIL AFTER 09Z/4AM. FRONT WAS STILL EXPECTED TO MOVE QUICKLY...CROSSING THE FORECAST AREA IN LESS THAN 12 HOURS. MOST LOCATIONS WILL HAVE A PROBABILITY OF PRECIPITATION FOR ONLY ABOUT 6 HOURS. BY 18Z/1PM...THE CHANCE OF SHOWERS WILL ALREADY BE OUT OF THE EASTERN COUNTY WARNING AREA. MOISTURE WILL INCREASE AHEAD OF THE FRONT WITH SURFACE DEW POINTS CLIMBING BACK UP INTO THE MID 40S TO MID 50S AND PRECIPITABLE WATER VALUES REACHING ABOUT 1.25 INCHES. BUT THE DURATION OF THE SHOWERS WILL LIMIT RAINFALL AMOUNTS. HAVE LEFT IN ISOLATED THUNDER IN THE WEST AND NORTH BUT SUPPORT AND INSTABILITY IS MARGINAL. CLOUDS WILL SPREAD IN THE FROM THE WEST TONIGHT. LESS CLOUD COVER AND LIGHT WINDS IN THE EVENING WILL RESULT IN THE BIGGEST DROP IN TEMPERATURES BEFORE MIDNIGHT. ONCE THE THICKER CLOUDS ARRIVE AND THE WINDS PICK UP...THE TEMPERATURE DROP WILL SLOW DOWN OR STOP. NOT A LARGE CHANGE IN AIR MASS JUST BEHIND THE FRONT ON THURSDAY AND WITH SUN IN THE AFTERNOON EXPECT MAXIMUM TEMPERATURES WILL END UP JUST ABOVE NORMAL. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/... AS OF 330 PM EST WEDNESDAY... COLD AIR WILL CONTINUE MOVING INTO THE REGION BEHIND THE COLD FRONT ASSOCIATED WITH STRONG LOW PRESSURE MOVING THROUGH SOUTHERN CANADA. THE LOW LEVEL WIND FIELD REMAINS QUITE ELEVATED IN THE NORTHWEST FLOW AROUND THE LOW...AND COUPLED WITH GOOD DOWNWARD MOMENTUM TRANSFER WILL YIELD WINDY CONDITIONS THURSDAY NIGHT THROUGH FRIDAY AND INTO FRIDAY NIGHT. NO HEADLINES WILL BE ISSUED AT THIS TIME BUT A WIND ADVISORY FOR LOCATIONS WEST OF THE BLUE RIDGE WILL LIKELY BE ISSUED IF LATER MODEL RUNS CONTINUE TO ADVERTISE A WINDY SCENARIO. THE UPPER TROF AXIS WILL LINGER OVER THE EASTERN SEABOARD THROUGH FRIDAY AND ADD SOME SYNOPTIC SUPPORT TO UPSLOPE NORTHWEST FLOW SHOWERS ALONG THE WESTERN SLOPES OF THE APPALACHIANS BOTH THURSDAY NIGHT AND FRIDAY NIGHT...WITH ENOUGH INHIBITION FROM DIURNAL MIXING DURING THE DAY ON FRIDAY TO KEEP A DRY DAYLIGHT FORECAST. TEMPERATURES WILL BE COLD ENOUGH FOR SOME FLAKES BUT NOTHING MORE AND NO MEASURABLE SNOW IS EXPECTED. LOCATIONS OUTSIDE OF THE UPSLOPE AREAS...WHICH WILL BE THE MOST OF THE REGION...CAN EXPECT DRY CONDITIONS WITH A FEW CLOUDS AROUND. HIGH PRESSURE BUILDS IN WITH FAIR WEATHER FOR ALL THROUGH THE WEEKEND. TEMPERATURES WILL BE BELOW NORMAL THROUGH THE SHORT TERM AS THE INFLUX OF COLD AIR GIVES US HIGH TEMPERATURES A SOLID 10 DEGREES BELOW NORMAL BY SATURDAY...AND WITH GOOD RADIATIONAL COOLING CONDITIONS UNDER HIGH PRESSURE SATURDAY NIGHT MOST LOCATIONS WILL FALL INTO THE 20S FOR EARLY SUNDAY MORNING. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... AS OF 330 PM EST WEDNESDAY... BY SUNDAY THE UPPER LEVEL PATTERN WILL FEATURE A BROAD RIDGE IN THE EAST AND A DIGGING TROF IN THE WEST WITH A SPLIT FLOW IN THE JET STREAM. THIS WILL SUPPORT HIGH PRESSURE AND QUIET WEATHER OVER THE REGION THROUGH THE FIRST PART OF NEXT WEEK. HOWEVER...BIG CHANGES ARE ON TAP BY THE MIDDLE OF NEXT WEEK AS THE UPPER LEVEL JET PHASES OVER THE SOUTHWEST UNITES STATES AND A DEEP TROF DIGS INTO THE MIDWEST...CULMINATING IN A LARGE CUTOFF LOW MOVING THROUGH THE SOUTHERN PLAINS AND INTO THE GREAT LAKES REGION. THIS WILL SET US UP IN PROLONGED DEEP MOIST SOUTHWESTERLY FLOW ALOFT WHILE HIGH PRESSURE AT THE SURFACE DRIFTS TO OUR EAST AND GIVES US MOIST SOUTHEAST WINDS AT THE LOW LEVELS. THE END RESULT WILL BE INCREASING CHANCES FOR PRECIPITATION STARTING MAINLY BY TUESDAY/TUESDAY NIGHT AND CONTINUING THROUGH MIDWEEK WEEK. OF PARTICULAR CONCERN IS THE UPSLOPE ENHANCEMENT OF PRECIPITATION ALONG THE BLUE RIDGE BEING INDICATED BY GUIDANCE TOWARD THE END OF THE PERIOD. AS ALWAYS DETAILS IN TIMING AND LOCATIONS OF FEATURES IS SKETCHY AND SUBJECT TO CHANGE BUT WE WILL BE WATCHING THE EVOLUTION OF THIS POTENTIAL HYDRO EVENT CLOSELY OVER THE COMING DAYS. && .AVIATION /03Z THURSDAY THROUGH MONDAY/... AS OF 640 PM EST WEDNESDAY... MODELS FAVOR STRONG LOW LVL WINDS ABOVE A SHALLOW INVERSION IN THE 09-14Z TIME FRAME. THEREFORE KEPT LLWS IN THE TAFS. EXCEPTIONS ARE BLF/DAN. BLF AS STRONG WINDS WILL BE WITH SHOWERS...AND DAN WILL BE OUTSIDE THE CORE OF THE LLJ. STILL AN DECENT IMPACT ON AVIATION IN THE REGION IN THE MORNING REGARDING TURBULENCE AND SHEAR. IN TERMS OF THE CIGS/VSBYS WILL SEE VFR THROUGH THE PERIOD...WITH SOME MVFR CIGS/VSBYS POSSIBLE AT BLF/LWB WITH SHOWERS BETWEEN 12-18Z THU. SYSTEM MOVES ACROSS AND OUT OF THE AREA BY LATE THU AFTERNOON. BIG ISSUE BEHIND IT WILL BE THE GUSTY WEST WINDS. SOME GUSTS TO 40 KTS POSSIBLE ON THE HIGHER RIDGES LIKE HSP/GEV...WITH MAINLY SUSTAINED 10-15KT GUSTS 20-30KTS AT THE TERMINALS. .EXTENDED AVIATION DISCUSSION... ASIDE FROM MVFR UPSLOPE CLOUDS IN THE MOUNTAINS...INCLUDING KLWB AND KBLF...COLDER AND DRIER WEATHER COMES IN BEHIND THE FRONT ON THURSDAY NIGHT. STRONG GUSTY WINDS WILL CONTINUE INTO FRIDAY NIGHT. OTHERWISE MAINLY VFR WILL PREVAIL MONDAY WITH GUSTY NORTHWEST WINDS SLOWLY DIMINISHING BY LATER SATURDAY AND BECOMING LIGHT ON SUNDAY. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...AMS NEAR TERM...AMS/WP SHORT TERM...MBS LONG TERM...CF/MBS AVIATION...AMS/JH/WP
Hazardous weather outlook, Nov 11, 4:21 AM EST, 23 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 421 AM EST WED NOV 11 2015 NCZ001-002-018-VAZ007-009>020-022>024-WVZ042>044-507-508-120930- ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI- MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE- BOTETOURT-ROCKBRIDGE-MERCER-SUMMERS-MONROE-EASTERN GREENBRIER- WESTERN GREENBRIER- 421 AM EST WED NOV 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH CAROLINA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG WESTERLY WINDS BEHIND A PASSING COLD FRONT WILL BRING GUSTS TO 45 MPH OR STRONGER THURSDAY AFTERNOON THROUGH FRIDAY NIGHT ESPECIALLY ACROSS THE HIGHER ELEVATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ003>006-019-020-VAZ032>035-043>047-058-059-120930- SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-PATRICK-FRANKLIN- BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM- HALIFAX-CHARLOTTE- 421 AM EST WED NOV 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Wind Advisories in Virginia, 2015Wind Advisories in West Virginia, 2015Wind Advisories in North Carolina, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.